# SDR SWAA2022091545384

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BS 540 BTW RBL 1 TO RBL 24.75 AT PASSENGER CABIN 2022-451988 / [01] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BS 540 BTW RBL 1 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 CRACK LENGHT IS: 0.477 INCH TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A21126170 DUE DATE: 15-OCT-22.;[02] CERTIFIED STEP 1 COMPLETE RII  IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
